# SDR UPS06146089

- Difficulty date: February 1, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N155UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0841
- Engine: Pwa PW4158
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO CGN, FLAPS W/N EXTEND PAST 15. A/C DIVERTED. EMERGENCY DECLARED. UPON APPRIVAL AT EDDK THE SLATS EXTENDED FULLY AND THE FLAP GAUGE INDICATED LESS THAN 15 FLAPS. WE SEQUENCED THE FLAP HANDLE THROUGH AGAIN GETTING THE SAME INDICATIONS. ON APPROACH INTO EDFH AS WE RAN THE CHECKLISTS FOR NO FLAPS. EXTENDED CORRECTLY ON SCHEDULE.  BITE ON SFCC C/O FOUND SATISFACTORY AND T/S C/O IAW AMM 27-54-00-04. AND OPS TEST C/O FOUND ALL SATISFACTORY. OK FOR FURTHER SERVICE.
